# SDR AWXA200200868

- Difficulty date: September 7, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,051 hours, 35,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE EXIT LIGHTS AT L1 DOOR, R-1 DOORS, AND SEAT ROWS 1-4 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD POWER SUPPLY IAW BMM 33-51-51-962-016, OPERATIONAL CHECK WAS GOOD.
